# SDR 2020FA0000554

- Difficulty date: November 27, 2020
- Submitted: December 18, 2020
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 6,010 hours, 2,875 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 129006
- Part serial: 1353
- Condition: Low Voltage
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL400, WE EXPERIENCED A NR 2 ENGINE GENERATOR CONTROL UNIT "UNDER-VOLTAGE" INDICATION.  THE SYSTEM AUTOMATICALLY COMPLETED A LOAD SHED OF NON-ESSENTIAL ITEMS.  WE FOLLOWED THE CHECKLIST, STARTED THE APU, AND CONTINUED OUR TRIP TO THE DESTINATION.  REPAIRS WERE MADE THE SAME DAY WITH A REPLACEMENT GCU.
